# SDR SWAA2025072895488

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 56,574 hours, 34,361 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Faulty
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 14000 AND AGAIN AT 16000 FT THE RUDDER KICKED LEFT WITHOUT PILOT INPUT. OCCURRED AGAIN AT FL370 APPROX 30 MINUTES LATER. AUTOPILOT DID NOT DISENGAGE<[01] REMOVED AND REPLACED MAIN RUDDER PCU PER AMM 27-21-91. ALL OPS CHECKS NORMAL.;[02] REMOVED AND REPLACED MAIN RUDDER PCU PER AMM 27-21-91. ALL OPS CHECKS NORMAL.
